Publications (50) Publications de Ramón Ángel Orive Rodríguez

2023

  1. Electrostatic Partners and Zeros of Orthogonal and Multiple Orthogonal Polynomials

    Constructive Approximation, Vol. 58, Núm. 2, pp. 271-342

  2. Riesz Energy Problems with External Fields and Related Theory

    Constructive Approximation, Vol. 57, Núm. 1, pp. 1-43

2021

  1. The Cubature Kalman Filter revisited

    Automatica, Vol. 127

2020

  1. Cubature formulae for the Gaussian weight. Some old and new rules

    Electronic Transactions on Numerical Analysis, Vol. 53, pp. 426-438

  2. On point-mass Riesz external fields on the real axis

    Journal of Mathematical Analysis and Applications, Vol. 491, Núm. 1

  3. The error bounds of Gauss quadrature formulae for the modified weight functions of Chebyshev type

    Applied Mathematics and Computation, Vol. 369

2019

  1. Algunas notas sobre la historia del área de Matemática Aplicada en la ULL

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 31, Núm. 2, pp. 125-128

  2. Equilibrium problems in weakly admissible external fields created by pointwise charges

    Journal of Approximation Theory, Vol. 244, pp. 71-100

  3. Quadratures with multiple nodes for Fourier-Chebyshev coefficients

    IMA Journal of Numerical Analysis, Vol. 39, Núm. 1, pp. 271-296

2018

  1. On external fields created by fixed charges

    Journal of Mathematical Analysis and Applications, Vol. 464, Núm. 1, pp. 119-151

  2. Probability, minimax approximation, and nash-equilibrium. Estimating the parameter of a biased coin

    Electronic Transactions on Numerical Analysis, Vol. 50, pp. 109-128

2015

  1. Equilibrium measures in the presence of certain rational external fields

    Journal of Mathematical Analysis and Applications, Vol. 431, Núm. 2, pp. 1224-1252

  2. Foreword to the proceedings of the OrthoQuad 2014 conference

    Journal of Computational and Applied Mathematics

  3. Multiple orthogonal polynomials on the unit circle. Normality and recurrence relations

    Journal of Computational and Applied Mathematics, Vol. 284, pp. 115-132

  4. Phase Transitions and Equilibrium Measures in Random Matrix Models

    Communications in Mathematical Physics, Vol. 333, Núm. 3, pp. 1109-1173

2013

  1. Orthogonal Laurent polynomials. A new algebraic approach

    Journal of Mathematical Analysis and Applications, Vol. 408, Núm. 1, pp. 40-54

2011

  1. The Szego{double acute} curve and Laguerre polynomials with large negative parameters

    Journal of Mathematical Analysis and Applications, Vol. 379, Núm. 1, pp. 305-315

2010

  1. On a class of equilibrium problems in the real axis

    Journal of Computational and Applied Mathematics